Volume 10, Issue 1
Extrapolation of the Finite Element Method on General Meshes

Qun Lin & Hehu Xie

DOI:

Int. J. Numer. Anal. Mod., 10 (2013), pp. 139-153.

Published online: 2013-10

Preview Full PDF 314 1065
Export citation
  • Abstract

In this paper, we consider the extrapolation method for second order elliptic problems on general meshes and derive a type of finite element expansion which is dependent of the triangulation. It allows to prove the effectiveness of the extrapolation on general meshes and also validates the extrapolation method can be applied on the automatically produced meshes of the general computing domains. Some numerical examples are given to illustrate the theoretical analysis.

  • Keywords

Extrapolation finite element method general meshes

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard